Technology Services Calendar

-

Monday, October 21, 2019

    • 3:00 - 5:00 pm   Mon afternoon
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    In this 2-hour workshop participants will learn how to use Photoshop to do basic photo correction, use selection tools, manipulate, save, and store images. No prior knowledge of Photoshop is required.

Tuesday, October 22, 2019

    • 9:00 am - 12:00 pm   Tues/Thurs mornings
    • UIUC -- location to be announced

    • 1:00 - 4:00 pm   Tues afternoon
    • UIUC -- location to be announced

    In this 3 hour course, participants will learn how to create and edit OneNote notebooks, search and export notes. We will enter data into OneNote from a variety of sources, from existing documents to webpages to images.

    • 3:00 - 5:00 pm   Tues afternoon
    • UIUC -- location to be announced

    In this 2-hour short course you will learn how to comfortably move around in the Excel 2016 environment. Additional topics will include entering text and values in a worksheet, basic formatting, printing and using Help.

    • 5:00 - 6:00 pm
    • Armory building, room 428

    In this workshop, we will discuss all the steps necessary for providing a fun, interactive learning experience to all the students in your laboratory class. Topics include: course planning, group work, providing effective demonstrations, experiment review and more. 

Wednesday, October 23, 2019

    • 9:00 am - 12:00 pm   Thurs morning
    • UIUC -- location to be announced

    In this three-hour workshop attendees will learn how to create and work with Access tables. We will create a table using application parts and also from scratch. We will create a primary key and start entering data. Finally, we will work with fields in a table from adding, deleting, re-arranging to setting field properties and finally lookup fields and calculated fields.

    • 1:00 - 4:00 pm   Tu afternoon
    • UIUC -- location to be announced

    In this 3 hour course, we will go beyond how the program works to include organizational strategies and tips to hyperlink to other notebooks and files, integrating with the rest of MS Office including linking to Outlook with Tasks to add reminders, Meeting notes that integrate with Skype for Business and other meetings, and other tips to boost the power of OneNote.

Thursday, October 24, 2019

    • 10:00 am - 12:00 pm   Thurs morning
    • UIUC -- location to be announced

    A properly designed database makes it easier to work with up-to-date, accurate information. Investing the time required to learn the principles of good relational database design ensures that you will end up with a database that meets your needs and can easily accommodate change. This new workshop provides guidelines for planning an Access database.

    • 1:00 - 5:00 pm   Thurs afternoon
    • UIUC -- location to be announced

    This Microsoft led workshop on Azure Serverless Computing explains how developers can build applications faster by eliminating the need to manage infrastructure and automatically provision and scale the infrastructure required to run code. This approach enables developers to increase their focus on the business logic and deliver more value to the core of the business.

    • 2:00 - 3:00 pm
    • Armory 172 (Innovation Studio)

    In this session we distill the magic that just might take your next presentation from bland to grand. See full description for more info.

    • 3:00 - 5:00 pm   Thurs afternoon
    • Illini Hall, room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    In this 2-hour workshop, participants will learn how to create and open Illustrator documents, navigate the user interface, use vector shapes to create a logo that looks good on screen and in print. No prior knowledge of Illustrator is required.